Publications [#332870] of Shailesh Chandrasekharan

Papers Published
  1. Banerjee, D; Chandrasekharan, S; Orlando, D, Conformal Dimensions via Large Charge Expansion., Physical Review Letters, vol. 120 no. 6 (February, 2018), pp. 061603 [doi] .

    We construct an efficient MonteĀ Carlo algorithm that overcomes the severe signal-to-noise ratio problems and helps us to accurately compute the conformal dimensions of large-Q fields at the Wilson-Fisher fixed point in the O(2) universality class. Using it, we verify a recent proposal that conformal dimensions of strongly coupled conformal field theories with a global U(1) charge can be obtained via a series expansion in the inverse charge 1/Q. We find that the conformal dimensions of the lowest operator with a fixed charge Q are almost entirely determined by the first few terms in the series.